# SDR ASOA200901322

- Difficulty date: November 19, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft time: 14,256 hours, 9,640 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT WINDSHIELD SHATTERED IN ROUTE. (ENROUTE, DIVERTED DUE TO MX,
 EMERGENCY DECLARED]
